# SDR LS1R066574

- Difficulty date: March 20, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Aircraft time: 7,849 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 369H4551
- Part serial: 8837
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER/GENERATOR IS INOPERATIVE.  NO SIGNAL FROM LEA WINDING.
